Pacific Journal of Mathematics

A representation of $H^p$-functions with $0<p<\infty$.

Sergio E. Zarantonello

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 271-282.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806002

Mathematical Reviews number (MathSciNet)
MR526683

Zentralblatt MATH identifier
0411.30021

Subjects
Primary: 30D55
Secondary: 30E20: Integration, integrals of Cauchy type, integral representations of analytic functions [See also 45Exx] 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Citation

Zarantonello, Sergio E. A representation of $H^p$-functions with $0&lt;p&lt;\infty$. Pacific J. Math. 79 (1978), no. 1, 271--282. https://projecteuclid.org/euclid.pjm/1102806002


Export citation

References

  • [1] P. L. Duren, Theory of Hp Spaces, Pure and Applied Math., 38 Academic Press, New York and London, (1970).
  • [2] D. J. Patil, Representationof P-functions,Bull. Amer. Math. Soc, 4 (1972), 617-620.